# SDR SWIA200820514

- Difficulty date: November 26, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 19,572 hours, 14,994 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLT 4865 - 'GEAR DISAGREE' FROM NOSE GEAR.  REPLACED THE PRIORITY VALVE FOR THE NOSE LANDING GEAR.
